# SDR I5PA2022061168803

- Difficulty date: June 11, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,920 hours, 25,668 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 1135C
- Condition: Faulty
- Location: R Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

R ENG HPSOV SECURED CLOSED DUE TO EICAS BLEED OFF MSG. R/R R ENG HPSOV PER AMM 36-11-07.
